# SDR YENA2024012200077

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 025
- Aircraft time: 45,284 hours, 29,656 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 2006050385
- Condition: Failed
- Location: Fan-Air-Vlv-Rh
- Part time: 40,112 hours, 25,898 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2334, PBI-DCA. (AIRCRAFT PERFROMED AN AIR TURN BACK TO PBI) 'BLEED 2 FAIL; PERFORMED FIM TASK 36-11-00-810-816-A, FOUND FAN AIR VALVE AT FAULT. REMOVED & REPLACED FAN AIR VALVE W/ REF TO EMB AMM 36-11-09. OPS CHECK GOOD, A/C OK FOR SERVICE.'
